On a Hilbert-Type Integral Inequality with the General Nonhomogeneous Kernel and the Intermediate Variables in the Whole Plane

Jian Quan LIAO, Bi Cheng YANG

PDF(471 KB)
Acta Mathematica Sinica, Chinese Series ›› 2020, Vol. 63 ›› Issue (1) : 27-44. DOI: 10.12386/A20200003

On a Hilbert-Type Integral Inequality with the General Nonhomogeneous Kernel and the Intermediate Variables in the Whole Plane

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2020, 63(1): 27-44 https://doi.org/10.12386/A20200003

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(471 KB)

Accesses

Citation

Detail

Sections
Recommended

/